# SDR ASOA2014013109816

- Difficulty date: January 26, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 34,413 hours, 31,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT BRACKET IN AFT CARGO DOOR IS CRACKED.  R & R FWD SUPPORT BRACKET IAW SRM 51-42-06.
